# SDR GTIA2023060637239

- Difficulty date: June 4, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 21,999 hours, 9,604 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 2271500002
- Part serial: Y03587
- Condition: Warning Message
- Location: Nlg
- Part time: 21,999 hours, 9,604 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LANDING GEAR DID NOT EXTEND. AT 160KTS ATTEMPTED TO PUT GEAR DOWN. GEAR NEVER EXTENDED. LANDING GEAR UNLOCK LIGHTS NEVER WENT OUT. ECAM MESSAGE APPEARED. WENT AROUND, FOLLOWED ECAM, LANDING GEAR EXTENDED NORMALLY, ALL OPERATIONS NORMAL,-R/R NOSE DOOR ACTUATING CYLINDER IAW AMM 32-31-16 PERFORMED FUNCTIONAL TEST OF CYLINDER AND NLG DOORS . NO FAULTS WERE NOTED . A/C OK FOR SVC.
